Hail, Logan
- When
- June 11, 6:17 PM CST
- Where
- Logan County, Burnstad
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 46.383, -99.617
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before the first event at Jun 11, 1:30 PM CST, 4 hours 47 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 230 PM CDT WED JUN 11 2003 PRIMARY CONCERN WILL BE ONGOING EVENING AND NIGHTTIME CONVECTION. ONCE THIS WAVE CLEARS THE FORECAST AREA LATE TONIGHT MODELS INDICATE DRY WEATHER THURSDAY AND FRIDAY. ON THURSDAY...I UPPED THE WINDS FROM THE GUIDANCE...ESPECIALLY IN THE NORTH. WITH THE DEPARTING VORT MAX AND 50 KT WINDS ALOFT IN THE MID LEVELS...COUPLED WITH A SUNNY WELL MIXED ATMOSPHERE...I EXPECT SOME BREEZY CONDITIONS LATER IN THE AFTERNOON...AFTER THE PASSAGE OF A SECONDARY VORT LOBE. INTO THE WEEKEND...A BUILDING RIDGE OVER THE NORTHERN PLAINS PROMISES WARMER WEATHER. WEAK RIPPLES ALONG THE SOUTHERN BOUNDARY OF THE WESTERLIES MAY BRING A COUPLE OF THUNDERSTORM EPISODES...PRIMARILY LATE AFTERNOON AND EVENING. .BIS...NONE. LEBLANG
NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-120930- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 435 AM CDT WED JUN 11 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A LOW PRESSURE TROUGH WILL MOVE FROM EASTERN MONTANA INTO WESTERN NORTH DAKOTA THIS AFTERNOON...THEN ACROSS THE STATE TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP IN WESTERN NORTH DAKOTA BY NOON...THEN SPREAD ACROSS THE STATE. SOME OF THE THUNDERSTORMS COULD BE SEVERE WITH HEAVY RAIN. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TSW
The Bismarck radar (KBIS), 97 km away, was scanning. The volume nearest the first event began at 00:19 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Dakota in 2003Every state in 2003This day in weather historyWarnings in North Dakota, June 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5366328.